آمار

تعداد نشریات26
تعداد شماره‌ها552
تعداد مقالات5,709
تعداد مشاهده مقاله7,969,895
تعداد دریافت فایل اصل مقاله5,352,989
Xu, Tian Zhou, Rassias, Matina John, Xin Xu, Wan. (1391). A FIXED POINT APPROACH TO THE INTUITIONISTIC FUZZY STABILITY OF QUINTIC AND SEXTIC FUNCTIONAL EQUATIONS. نشریه علمی دانشگاه سیستان و بلوچستان, 9(5), 21-40. doi: 10.22111/ijfs.2012.102
Tian Zhou Xu; Matina John Rassias; Wan Xin Xu. "A FIXED POINT APPROACH TO THE INTUITIONISTIC FUZZY STABILITY OF QUINTIC AND SEXTIC FUNCTIONAL EQUATIONS". نشریه علمی دانشگاه سیستان و بلوچستان, 9, 5, 1391, 21-40. doi: 10.22111/ijfs.2012.102
Xu, Tian Zhou, Rassias, Matina John, Xin Xu, Wan. (1391). 'A FIXED POINT APPROACH TO THE INTUITIONISTIC FUZZY STABILITY OF QUINTIC AND SEXTIC FUNCTIONAL EQUATIONS', نشریه علمی دانشگاه سیستان و بلوچستان, 9(5), pp. 21-40. doi: 10.22111/ijfs.2012.102
Xu, Tian Zhou, Rassias, Matina John, Xin Xu, Wan. A FIXED POINT APPROACH TO THE INTUITIONISTIC FUZZY STABILITY OF QUINTIC AND SEXTIC FUNCTIONAL EQUATIONS. نشریه علمی دانشگاه سیستان و بلوچستان, 1391; 9(5): 21-40. doi: 10.22111/ijfs.2012.102


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.